Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, Volume 15, Issue 1, Pages 27–31
DOI: https://doi.org/10.18500/1816-9791-2015-15-1-27-31
(Mi isu560)
 

Mathematics

Systems of differential equations on the line with regular singularities

O. B. Gorbunova, C.-T. Shiehb, V. A. Yurkoa

a Saratov State University, 83, Astrakhanskaya str., 410012, Saratov, Russia
b Tamkang University, Taiwan
References:
Abstract: Non-selfadjoint second order differential systems on the line having a non-integrable regular singularity are studied. We construct special fundamental systems of solutions with prescribed analytic and asymptotic properties. Asymptotics of the corresponding Stockes multipliers is established.
Key words: differential systems, singularity, spectral analysis.
Bibliographic databases:
Document Type: Article
UDC: 517.984
Language: English
Citation: O. B. Gorbunov, C.-T. Shieh, V. A. Yurko, “Systems of differential equations on the line with regular singularities”, Izv. Saratov Univ. Math. Mech. Inform., 15:1 (2015), 27–31
Citation in format AMSBIB
\Bibitem{GorShiYur15}
\by O.~B.~Gorbunov, C.-T.~Shieh, V.~A.~Yurko
\paper Systems of differential equations on the line with regular singularities
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2015
\vol 15
\issue 1
\pages 27--31
\mathnet{http://mi.mathnet.ru/isu560}
\crossref{https://doi.org/10.18500/1816-9791-2015-15-1-27-31}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000439742500004}
\elib{https://elibrary.ru/item.asp?id=23144236}
Linking options:
  • https://www.mathnet.ru/eng/isu560
  • https://www.mathnet.ru/eng/isu/v15/i1/p27
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Statistics & downloads:
    Abstract page:293
    Full-text PDF :92
    References:69
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024